# SDR GTIA2016080701558

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 31,983 hours, 19,444 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DROPPED OVER ROW 6DEF.  REPACKED O2 MASK'S AT ROW 6DEF AND PERFORMED THE OPS CHECK OF THE MANUAL MASK RELEASE IAW AMM 35-23-00.  TEST OK.
